PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2003 | 1 | 1 | 86-96
Tytuł artykułu

On asymptotic independence of the exit moment and position from a small domain for diffusion processes

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
If ξ(t) is the solution of homogeneous SDE in R m, and T ∃ is the first exit moment of the process from a small domain D ∃, then the total expansion for the following functional showing independence of the exit time and exit place is $$Eexp( - \lambda T_\varepsilon )f(\frac{{\xi (T_\varepsilon )}}{\varepsilon }) - Eexp( - \lambda T_\varepsilon )Ef(\frac{{\xi (T_\varepsilon )}}{\varepsilon }),\varepsilon \searrow 0,\lambda > 0.$$
Wydawca
Czasopismo
Rocznik
Tom
1
Numer
1
Strony
86-96
Opis fizyczny
Daty
wydano
2003-03-01
online
2003-03-01
Twórcy
Bibliografia
  • [1] M. Liao, Hitting distributions of small geodesic spheres, Ann. Probab., 16 (1988), 1039–1050
  • [2] V.A. Gasanenko, A total expansion functional of exit time from a small ball for diffusion process, International Journal Istatistik, Vol. 3, Issue 3 (2000), 83–91
  • [3] O.A. Ladyjenskai and N.N. Ural’ceva, Linear and quasilinear equation of elliptic type, “Nauka”, Moscow (1973)
  • [4] I.I. Gikhman and A.V. Skorokhod, Introduction in the theory of random, “Nauka”, Moscow (1977)
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475666
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.